# SDR REXA2012022600277

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 22,139 hours, 18,947 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIL TRIM TO THE LEFT STOPPED WORKING ALTHOUGH RIGHT DOES.  PERFORMED OPS CHECK IAW CRJ AMM 27-12-10.  OPS CHECKS GOOD.  A/C MAINT HISTORY CONT'D ON AML 2148301.
